# SDR HALA2021100400133

- Difficulty date: September 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: HA374
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 28,189 hours, 4,380 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 34212890001
- Part serial: 15218
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ATB INTERMITTENT INOP SYS FWD CARGO VENT BULK VENT.  DOGS IN BULK, MOD DIRECTED ATB FOR ANIMAL SAFETY. // ACCOMPLISHED BITE TEST VC, FOUND VC CONTROLLER FAULT.  REMOVED  AND REPLACED VC PER AMM 21-38-24, OPS CHECK GOOD.  OK FOR SERVICE. CONTROLLER, VEN OFF 34-2128-9-0001 15218 ON 34-2128-9-0001 91864
